# SDR BAGA2025012300003

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- Aircraft time: 7,477 hours, 2,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR (R1) LOWER SKIN UNDERNEATH SCUFF PLATES FOUND CORROSION AROUND ATTACHMENT HOLES. ACCOMPLISHED REPAIR. (HEAVY CHECK)
